WoRMS banner

WoRMS RSS feed RSS
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorOrbiniinae Hartman, 1942 
AphiaID: 152294

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorAnnelida (Phylum) > Checked: verified by a taxonomic editorPolychaeta (Class) > Checked: verified by a taxonomic editorSedentaria (Subclass) > Checked: verified by a taxonomic editorScolecida (Infraclass) > Checked: verified by a taxonomic editorOrbiniidae (Family)
Status accepted
Rank Subfamily
Parent Checked: verified by a taxonomic editorOrbiniidae Hartman, 1942
Sources  original description Hartman, O. 1942. A review of the types of polychaetous annelids at the Peabody Museum of Natural History, Yale University. Bulletin of the Bingham Oceanographic Collection, Yale University, 8(1): 1-98.
page(s): 57 [details]

[show all]
Environment marine
Notes 
From editor or global species database
Checked: verified by a taxonomic editorEditor's comment Check 'Editor's comment' under Orbiniidae concerning the utility of past Orbiniidae subfamilies.  [details]

Checked: verified by a taxonomic editorNomenclature Hartman (1957: 256) was the first author in dividing the family Orbiniidae into subfamilies, establishing the Orbiniinae and the Protoariciinae. While the authorship of the later is clearly Hartman, 1957, the one of Orbiniinae should be Hartman, 1942, according to Article 36.1 of the ICZN: "A name established for a taxon at any rank in the family group is deemed to have been simultaneously established for nominal taxa at all other ranks in the family group; all these taxa have the same type genus, and their names are formed from the stem of the name of the type genus [Art. 29.3] with appropriate change of suffix [Art. 34.1]. The name has the same authorship and date at every rank." [details]
LSID urn:lsid:marinespecies.org:taxname:152294
Taxonomic
Edit history
 
Date   action   by
2005-04-11 07:51:31Z  created  Claus, Simon
2014-02-12 17:00:23Z  changed  Gil, João
  
[Taxonomic tree] [List Species] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: Gil, J. (2014). Orbiniinae Hartman, 1942. In: Read, G.; Fauchald, K. (Ed.) (2014) World Polychaeta database. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=152294 on 2014-09-19
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 3.0 License